# SDR REXA2012042900574

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 25,691 hours, 22,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BATTERY - RS 10-10-1.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY IAW AMM 33-51-04, OPS CHECK GOOD.
